Increase in weight effect of Symbicort

We have 197 consumer reports for Symbicort. Increase in weight effect occurred in 12%.

Patients statistics on Increase in weight side effect for Symbicort

Female
Male

Average weight in Lbs
190.7
180.34

Average height in Ft
5′ 6″
5′ 7″

Average age
52
51

Symbicort Circle Diagram 23 consumers of 197 reported about Increase in weight

  1. Sherry D. Gilbert says:
    4.0 rating

    Symbicort for Asthma

    For 2 years I take now Symbicort.20 kg I have more on the ribs. Way by meien job for 8 hours almost in the continuous run. (Nurse) Was in the people who eat on points, unfortunately only with very little success!!! In 12 weeks 2kg decreased, I have really stuck to everything ……………, followed only frustration, mental, no Freßgelüste. Tachycardia and shortness of breath under stress, I also know quite well.

  2. Marie S. Ochs says:
    3.0 rating

    Symbicort for Asthma

    The active ingredient – formoterol in both preparations has the following side effects – uncontrollable tremors all over the body during exercise and also during rest – concentration decreases – increased blood pressure – weight gain – 3 – 4 weeks after discontinuation of Symbicort slowed the symptoms slowly – in Oxis yet Experience – treatment not yet finished – will inform my GP and avoid this drug if possible

  3. Kristina F. Gonzales says:
    4.0 rating

    Symbicort for Asthma

    The side effects of Symbicourt are quite far-reaching in my case. Since the beginning of the intake I have cramps in the feet and toes, which always occur at night. Strong weight gain, mood swings, heavy legs and fatigue. However, the effectiveness in interaction with Singulair is good. At the beginning of the intake more often a need spray was used (bronchospray). The distances are longer now.

  4. Helen T. Banda says:
    3.0 rating

    Symbicort for Depression; Asthma

    Citalopram I take now for 2 years. Mainly because of depression, robbery in store, burn out. Had no other option. Was not even advised by my first doctor. Drug has since been increased to 60mg. Since then I had only sleep disturbances, extreme hot flashes and began to increase extremely fast in a very short time. Am then reduced to 40mg at my request. But do not get away from this eternal hunger, eating sensations without getting full. Wanted to participate in the nutrition program with Barmer sports, but would be rejected with this drug, as it has a negative effect on the program. Maybe there is somebody in this universe who can give a good experience tip to a beetle who is no longer comfortable in his skin ???

  5. Lani B. Rice says:
    2.0 rating

    Symbicort for Asthma

    In November 07, my family doctor prescribed Symbicort after I had a nightly asthma attack (seriously ill in the hospital due to mental stress). As a preventive measure, I took 1 hub in the morning or 2 in the morning every morning. I was able to detect side effects: palpitations, restlessness, high pulse, muscle tremors, bruising, frog in the throat, itchy skin, dizziness, occasional headaches, insomnia, occasional depression, weight gain. A week ago I discontinued Symbicort because the side effects got worse and worse. Blood pressure and heart rate now gradually settle on a normal, the frog is gone and the other Bescherden decay slowly. Only the nocturnal palpitations and the overweight is still there, but I hope that I am going to leave soon.

  6. Karen R. Moore says:
    1.0 rating

    Symbicort for Copd

    The drug is relatively well tolerated. Slime, hoarseness and cough are much less present than other cortisone-containing asthma remedies. With prolonged use, however, it comes in this, as with other budesonide-containing agents, often without the patient still sees the context, to steady, considerable weight gain.

  7. Suzanne G. Evenson says:
    3.0 rating

    Symbicort for Asthma

    For 2 years I take symbicort and it is hardly possible to lose weight or to keep the weight – on the contrary I have increased in the 2 years almost 20 kg and can not get rid of them !! It is hardly possible to do sport, because my pulse is already at rest in 110 and at low load already increases to 160 (and shortness of breath is added). We are now trying a new drug, which should prevent the increase of the pulse, so that at least sport is possible.